# SDR SWIA200617390

- Difficulty date: November 13, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 9,742 hours, 8,583 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1214
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS DEPLOYED UNCOMMANDED BETWEEN 8 AND 20 FOLLOWED BY "FLAPS DEGRADED" STATUS MESSAGE AND "HYD 2B/HYD 3B" CAUTION MSGS.  REPLACED FECU IAW CRJ AMM 27-51-01.  OPERATIONAL CHECKS GOOD.
